# SDR LR7A0097

- Difficulty date: June 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 356122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND FLOORBEAM TIE FITTINGS CORRODED AT FS 677, FS 737 AND FS 757, WL 146, LBL 61.REPLACED FITTINGS PER SRM SMP 583-51-60 & 51-70.  NR 26887.
